Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 352, NWS Omaha, NE

August 19, 20114 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 19, 2011, 10:42 PM CDT for 4 counties in Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2011, 10:42 PM CDT (03:42 UTC)
Expired
Aug 19, 2011, 11:15 PM CDT
In force
33 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Gage County, NE, Johnson County, NE, Lancaster County, NE, Otoe County, NE

The radar

The Omaha radar (KOAX), 85 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 717 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
717 J/kg
Mixed-layer CIN
-329 J/kg
Mixed-layer LCL
1381 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WUUS53 KOAX 200342
SVROAX
NEC067-097-109-131-200415-
/O.NEW.KOAX.SV.W.0352.110820T0342Z-110820T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1042 PM CDT FRI AUG 19 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GAGE COUNTY IN SOUTHEAST NEBRASKA...
  NORTHERN JOHNSON COUNTY IN SOUTHEAST NEBRASKA...
  SOUTHEASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
  SOUTHWESTERN OTOE COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 1115 PM CDT

* AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS OF AROUND 60 MPH OR HIGHER.  THIS STORM WAS LOCATED
  NEAR FIRTH...OR 18 MILES SOUTH OF LINCOLN...AND MOVING EAST AT 30
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PANAMA AROUND 1050 PM CDT.
  DOUGLAS AROUND 1055 PM CDT.
  STERLING AROUND 1100 PM CDT.
  COOK AROUND 1110 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BURR.

THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
42 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4061 9607 4040 9608 4051 9675 4063 9670
TIME...MOT...LOC 0342Z 273DEG 36KT 4056 9659
WIND...HAIL 60MPH 1.00IN

$$

EASTLACK
3 follow-up statements
002 
WWUS53 KOAX 200347
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1047 PM CDT FRI AUG 19 2011

NEC067-097-109-131-200415-
/O.CON.KOAX.SV.W.0352.000000T0000Z-110820T0415Z/
GAGE NE-JOHNSON NE-LANCASTER NE-OTOE NE-
1047 PM CDT FRI AUG 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
OTOE...SOUTHEASTERN LANCASTER...NORTHERN JOHNSON AND NORTHEASTERN
GAGE COUNTIES UNTIL 1115 PM CDT...

AT 1043 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FIRTH...OR 17 MILES SOUTH OF LINCOLN...MOVING EAST AT 35
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PANAMA AROUND 1055 PM CDT.
  DOUGLAS AROUND 1110 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE BURR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4061 9668 4061 9607 4040 9608 4051 9675
TIME...MOT...LOC 0347Z 271DEG 29KT 4057 9661
WIND...HAIL 60MPH 1.00IN

$$

EASTLACK
523 
WWUS53 KOAX 200355
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1055 PM CDT FRI AUG 19 2011

NEC067-097-109-131-200415-
/O.CON.KOAX.SV.W.0352.000000T0000Z-110820T0415Z/
GAGE NE-JOHNSON NE-LANCASTER NE-OTOE NE-
1055 PM CDT FRI AUG 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
OTOE...SOUTHEASTERN LANCASTER...NORTHERN JOHNSON AND NORTHEASTERN
GAGE COUNTIES UNTIL 1115 PM CDT...

AT 1053 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PANAMA...OR 19 MILES SOUTHEAST OF LINCOLN...MOVING EAST
AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DOUGLAS AROUND 1110 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE BURR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4061 9657 4061 9607 4040 9608 4051 9675
TIME...MOT...LOC 0355Z 271DEG 29KT 4057 9652
WIND...HAIL 60MPH 1.00IN

$$

EASTLACK
203 
WWUS53 KOAX 200412 RRA
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1112 PM CDT FRI AUG 19 2011

NEC067-097-109-131-200422-
/O.EXP.KOAX.SV.W.0352.000000T0000Z-110820T0415Z/
GAGE NE-JOHNSON NE-LANCASTER NE-OTOE NE-
1112 PM CDT FRI AUG 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OTOE...
SOUTHEASTERN LANCASTER...NORTHERN JOHNSON AND NORTHEASTERN GAGE
COUNTIES WILL EXPIRE AT 1115 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.  HOWEVER GUSTY WINDS 
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4061 9657 4061 9607 4040 9608 4051 9675
TIME...MOT...LOC 0412Z 271DEG 29KT 4057 9634

$$

EASTLACK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 9:14 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 19, 9:14 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
914 PM CDT FRI AUG 19 2011

.UPDATE...

...SHORT TERM UPDATE AND MESOSCALE CONVECTIVE DISCUSSION...

MADE MINOR CHANGES TO GOING FORECAST THIS EVENING TO ACCOUNT FOR
LATEST RADAR AND SHORT TERM MESOSCALE TRENDS. EVENING SURFACE
ANALYSIS INDICATES THAT WEAK SURFACE FRONT HAS SETTLED INTO THE
FAR SOUTHERN REACHES OF THE CWA INTO FAR NORTHERN PORTIONS OF
KANSAS. CONVECTION THAT HAS BEEN OCCURRING ALONG/SOUTH OF THIS
BOUNDARY WILL LIKELY CONTINUE TO LIFT/DEVELOP TO THE NORTH THIS
EVENING AS A 30-35 KT LOW LEVEL JET INCREASES...BEFORE EVENTUALLY
VEERING EAST WITH TIME. BEST AREA FOR ISENTROPIC
ASCENT/850 MB THETA-E ADVECTION WILL BE ALONG AND SOUTH OF
I-80...AND HAVE INCREASED POPS SOMEWHAT ACROSS THIS AREA. FURTHER
NORTH...INCREASING AMOUNTS OF DRY LOW LEVEL AIR...EVIDENCED ON
BOTH 00Z OAX SOUNDING AND RECENT SURFACE OBS...WILL LIKELY RESULT
IN A FAIRLY SHARP CUTOFF TO ACTIVITY NORTH OF THE OMAHA AREA.

AS ALLUDED TO IN PREVIOUS DISCUSSION...WIDESPREAD SEVERE WEATHER
NOT APPEARING LIKELY WITH THIS ACTIVITY THIS EVENING. THAT BEING
SAID...00Z OAX ROAB DOES INDICATE LAYER OF RATHER STEEP MID LEVEL
LAPSE RATES ACROSS THE AREA...SO A FEW ISOLATED LARGE HAILERS WILL
BE POSSIBLE. BIGGER CONCERN OVERNIGHT WILL BE WITH HEAVY RAIN AND
FLASH FLOOD POTENTIAL. HIGH FREEZING LEVELS AND PWATS IN EXCESS OF
1.5 INCHES SUGGEST THAT HEAVY RAIN WILL BE POSSIBLE WITH
CONVECTION THIS EVENING/OVERNIGHT. DON'T BELIEVE THAT POTENTIAL
WILL BE WIDESPREAD ENOUGH TO JUSTIFY A FLASH FLOOD WATCH...BUT A
FEW INSTANCES OF LOCALIZED FLASH FLOODING CAN'T BE RULED OUT
THROUGH THE NIGHT.

BOXELL

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT FRI AUG 19 2011/

SHORT TERM...TONIGHT

WEAK FRONT CURRENTLY MOVING INTO THE AREA...STRETCHING FROM SIOUX
CITY THROUGH NORFOLK INTO CENTRAL NEBRASKA. CONVECTION HAS FORMED
ALONG THIS BOUNDARY IN THE LAST HOUR...AND WILL BE SCATTERED IN
NATURE THIS EVENING AS THE BOUNDARY SLOWLY SAGS SOUTH. HOWEVER...AS
LOW LEVEL JET SETS UP THIS EVENING ACROSS KANSAS...STORMS WILL
DEVELOP JUST NORTH OF THE BOUNDARY...AND SET UP A CONVECTIVE COMPLEX
OVER SOUTHEAST NEBRASKA. WITH DEWPOINTS IN THE UPPER 60S/LOWER
70S...HEAVY RAINFALL SCENARIO IS SETTING UP. SEVERE WEATHER
PARAMETERS NOT ALL THAT EXCITING...BUT LOCALLY HEAVY RAINFALL IS A
POSSIBILITY...WITH A MODERATE RISK OF EXCESSIVE RAINFALL ACROSS THE
SOUTHERN THIRD OF THE AREA.

QUESTIONS STILL REMAIN TONIGHT WITH WHERE THE AXIS OF HEAVIEST
RAINFALL WILL SET UP...BUT THINK THAT THE FAR SOUTHERN NEBRASKA
COUNTIES HAVE THE BEST CHANCE TONIGHT...WITH THE SMALLER CHANCES
ACROSS THE NORTH. RAINFALL AMOUNTS WILL RANGE FROM A QUARTER OF AN
INCH NORTH TO OVER AN INCH ACROSS THE SOUTH...WITH LOCALLY OVER 2
INCHES.

LONG TERM...SATURDAY THROUGH FRIDAY

THE CONVECTIVE COMPLEX WILL BE MOVING DOWNSTREAM ON SATURDAY. RAIN MAY
STILL BE WIDESPREAD ACROSS SERN NEBRASKA SATURDAY MORNING...BUT
THE OVERALL TREND WILL BE FOR DECREASING RAINFALL RATES FROM THE
NORTHWEST. RAIN SHOULD BE ENDING SATURDAY AFTERNOON...A FEW HOURS
SOONER ACROSS NWRN NEBRASKA.

SATURDAY NIGHT INTO SUNDAY...EXPECT A BREAK FROM THE RAIN DURING
THIS PERIOD WITH SURFACE HIGH PRESSURE MOVING ACROSS THE NRN
PLAINS.  MOISTURE WITH INCREASING INSTABILITY AS SOUTHERLY WINDS
RETURN AND THE SURFACE HIGH MOVES DOWNSTREAM.  POTENTIAL FOR A FEW
SUPERCELLS COULD DEVELOP UPSTREAM FROM THE DAKOTAS AND WRN
NEBRASKA...BUT SUNDAY EVENING THESE STORMS WILL BE MOVING ACROSS THE
FORECAST AREA WITH HIGHER CHANCES ACROSS THE NRN ZONES.

MONDAY AND TUESDAY...A SHORT WAVE EJECTING FROM A PACIFIC TROUGH IS
PROGGED TO MOVE ACROSS THE NRN PLAINS DURING THIS TIME FRAME.
TIMING OF THIS SHORT WAVE MAY BECOME A FORECAST CONCERN...BUT RIGHT
NOW THE GFS INDICATES THIS WAVE IMPACTING THE REGION MONDAY
NIGHT/TUESDAY MORNING.  IF THIS HOLDS...THEN IMPROVING CONDITIONS
SHOULD OCCUR BY AFTERNOON BEHIND THE SHORT WAVE.

WEDNESDAY THROUGH FRIDAY...APPEARS DRY THROUGH THE PERIOD AS HIGH
PRESSURE AT THE SURFACE AND ALOFT KEEPS THE AIR MASS MOSTLY QUIET.
THE CONSENSUS POPS DID INDICATE A SLIGHT CHANCE NEAR THE MISSOURI
RIVER ON FRIDAY AS PACIFIC ENERGY SNEAKS BENEATH THE WESTERN HIGH.

.AVIATION...

FOR TAF SITES KOFK/KOMA/KLNK

18Z TAFS...

THUNDERSTORMS FORMING ALONG A WEAK BOUNDARY WEST OF THE AREA...BUT
DUE TO SCATTERED NATURE...HAVE NOT INCLUDED IN THE TAF. LARGER
SYSTEM WILL DEVELOP AROUND MIDNIGHT...AND HAVE INCLUDED VCSH/TEMPO
TSRA GROUPS AT KOMA AND KLNK...BUT LEFT AS PROB30 AT KOFK. DEPENDING
ON WHERE CONVECTION SETS UP...TAFS WILL HAVE TO BE AMENDED...BUT
TEMPO GROUPS DO INCLUDE IFR CIGS.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

WFOOAX
Hazardous weather outlook, Aug 19, 9:07 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
907 PM CDT FRI AUG 19 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-201615-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
907 PM CDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE
DURING THE EVENING AND OVERNIGHT HOURS TONIGHT...WITH THE BEST
CHANCES ALONG AND SOUTH OF INTERSTATE 80. WHILE NO WIDESPREAD
SEVERE WEATHER IS EXPECTED...A FEW SEVERE STORMS CAPABLE OF
GUSTY WINDS AND HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE. IN
ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH SOME
STORMS...RESULTING IN AN ISOLATED FLASH FLOOD THREAT.

MINOR TO MODERATE FLOODING CONTINUES ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY ACROSS
MAINLY SOUTHEASTERN NEBRASKA AND SOUTHWESTERN IOWA. SEVERE
THUNDERSTORMS ARE NOT EXPECTED. ADDITIONAL SMALL CHANCES FOR
THUNDERSTORMS ARE EXPECTED SUNDAY NIGHT INTO MONDAY NIGHT.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTERS
ARE ENCOURAGED TO REPORT ANY OBSERVED SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE IN OMAHA.

In the hours before

Local storm report, Aug 19, 8:47 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
847 PM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             3 N ADAMS               40.50N 96.51W
08/19/2011  E1.00 INCH       GAGE               NE   PUBLIC

&&

VDEWALD
Local storm report, Aug 19, 9:27 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
927 PM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             4 SW TECUMSEH           40.33N 96.24W
08/19/2011  E1.00 INCH       JOHNSON            NE   PUBLIC

&&

VDEWALD
Local storm report, Aug 19, 9:31 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
931 PM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             2 WSW ELK CREEK         40.28N 96.16W
08/19/2011  E1.00 INCH       JOHNSON            NE   TRAINED SPOTTER

&&

VDEWALD
Local storm report, Aug 19, 9:56 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
956 PM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             4 SW HUMBOLDT           40.13N 96.00W
08/19/2011  E0.75 INCH       RICHARDSON         NE   TRAINED SPOTTER

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 8:23 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Lancaster, Nemaha, Otoe52 min
Aug 19, 8:52 PM CDTSevere Thunderstorm WarningOAXJohnson23 min
Aug 19, 9:12 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee, Richardson37 min
Aug 19, 9:34 PM CDTSevere Thunderstorm WarningOAXPawnee, Richardson26 min
Aug 19, 10:39 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Saline18 min
Aug 19, 10:43 PM CDTSevere Thunderstorm WarningOAXGage, Johnson32 min
Aug 19, 11:04 PM CDTFlash Flood WarningOAXPawnee, Richardson3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.